Header menu link for other important links
X
H∞ controller reduction for uncertain systems via rank constrained linear matrix inequalities
, Petersen I.R.
Published in
2009
Pages: 654 - 659
Abstract
We study the H∞ Controller reduction problem for structured uncertain systems whose uncertainties are governed by Integral Quadratic Constraints. A sufficient condition for obtaining a reduced-order controller is given in terms of a system of rank constrained Linear Matrix Inequalities which can be solved using existing algorithms. In this approach, the balancing state transformation is a decision variable allowing better performance of the reduced-order controller than the case of a fixed state transformation. The main result is illustrated by two examples. ©2009 ACA.
About the journal
JournalProceedings of 2009 7th Asian Control Conference, ASCC 2009
Open AccessNo